# SDR ASAA2019102541101

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 42,943 hours, 12,801 cycles
- System (JASC): 4990 · APU Oil System
- Part: Button
- Condition: Missing
- Location: Indicator
- Component: Indicator
- Component part number: 38810521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR BUTTON MISSING. GROUNDED - YES. REMOVED & REPLACED APU OIL FILTER BOWL & INDICATOR PER B737-800 AMM 49-91-13. INSTALLED NEW FILTER. NO CONTAMINATION FOUND ON OLD FILTER. APU OIL FILTER BOWL AND INDICATOR LEAK CHECK GOOD REF AMM 49-91-13-401.
